# SDR DALA2018020200617

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 58,858 hours, 24,209 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNT OF RIGHT RUDDER PEDAL INPUT REQUIRED TO TAXI STRAIGHT AHEAD.  WITHOUT THE INPUT, THE ACFT PULLS LEFT.  ALL FOUR BRAKES OPERATING NORMAL AND CHECKED THE TIRE PRESSURE IAW AMM 32-42.
